Volume 27, No. 1 (2018)

DOI of the volume: 10.12732/dsa.v27
DOI of the issue: 10.12732/dsa.v27i1


ALKA CHADHA, S.N. BORA, R. SAKTHIVEL
APPROXIMATE CONTROLLABILITY OF IMPULSIVE STOCHASTIC FRACTIONAL DIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS

Full Text | Paper Details doi: 10.12732/dsa.v27i1.1 | BibTeX |
Published: January 4, 2018


G. YIN, G. ZHAO
A LIMIT RESULT ASSOCIATED WITH CERTAIN RANDOM TWO-POINT BOUNDARY VALUE PROBLEMS

Full Text | Paper Details doi: 10.12732/dsa.v27i1.2 | BibTeX |
Published: January 4, 2018


URVASHI ARORA, N. SUKAVANAM
APPROXIMATE CONTROLLABILITY OF SEMILINEAR FRACTIONAL STOCHASTIC SYSTEM WITH NONLOCAL CONDITIONS

Full Text | Paper Details doi: 10.12732/dsa.v27i1.3 | BibTeX |
Published: January 4, 2018


PEKKA KOSUNEN
PERIODIC ORBITS OF QUADRATIC POLYNOMIALS OF PERIODS SIX AND SEVEN

Full Text | Paper Details doi: 10.12732/dsa.v27i1.4 | BibTeX |
Published: January 4, 2018


JAYA P.N. BISHWAL
SEQUENTIAL MAXIMUM LIKELIHOOD ESTIMATION IN NONLINEAR NONMARKOV DIFFUSION TYPE PROCESSES

Full Text | Paper Details doi: 10.12732/dsa.v27i1.5 | BibTeX |
Published: January 7, 2018


SAID R. GRACE, IRENA JADLOVSKÁ
OSCILLATORY BEHAVIOR OF ODD-ORDER NONLINEAR DIFFERENTIAL EQUATIONS WITH A NONPOSITIVE NEUTRAL TERM

Full Text | Paper Details doi: 10.12732/dsa.v27i1.6 | BibTeX |
Published: January 7, 2018


RAZIYE MERT, LYNN ERBE, AND THABET ABDELJAWAD
A VARIATIONAL APPROACH OF THE STURM-LIOUVILLE PROBLEM IN FRACTIONAL DIFFERENCE CALCULUS

Full Text | Paper Details doi: 10.12732/dsa.v27i1.7 | BibTeX |
Published: January 26, 2018


MOHAMMAD REZA HEIDARI TAVANI
EXISTENCE RESULTS FOR FOURTH-ORDER ELASTIC BEAM EQUATIONS ON THE REAL LINE

Full Text | Paper Details doi: 10.12732/dsa.v27i1.8 | BibTeX |
Published: January 26, 2018


RENHAI WANG, YANGRONG LI, AND FUZHI LI
PROBABILISTIC ROBUSTNESS FOR DISPERSIVE-DISSIPATIVE WAVE EQUATIONS DRIVEN BY SMALL LAPLACE-MULTIPLIER NOISE

Full Text | Paper Details doi: 10.12732/dsa.v27i1.9 | BibTeX |
Published: January 26, 2018


MEIHUA DONG, SANGJIN KIM, AND JIANDONG YIN
GROUP ACTIONS WITH TOPOLOGICALLY STABLE MEASURES

Full Text | Paper Details doi: 10.12732/dsa.v27i1.10 | BibTeX |
Published: January 26, 2018